# SDR AALA20050530

- Difficulty date: August 16, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT NOSE GEAR UNSAFE LIGHT ILLUMINATED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND DOWNLOCK SENSOR INOPERATIVE.  REPLACED NOSE LANDING GEAR LOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
